# SDR SWAA2025072986452

- Difficulty date: June 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB  LOCATED BTW BS927 TO BS947.5 AND RBL21 AT AFT CARGO COMPARTMENT  INSTALLED WEB-INTERCOSTAL AND FASTENERS LOCATED BTW BS927 TO BS947.5 AND RBL21 AT AFT CARGO COMPARTMENT IAW SRM 51-40-02 AND DWG 147A7500 SHEET 27 REV-.
